# SDR CHIR201804103237

- Difficulty date: March 31, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N194CH
- Make and model: Boeing 1072
- Aircraft time: 44,125 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Condition: Damaged
- Location: Transmission
- Component: Transmission, Boeing
- Component part number: 107D201034
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN "A" INSPECTION, TWO METAL PARTICLES WERE DISCOVERED IN THE AFT TRANSMISSION OIL FILTER. THESE METAL PARTICLES ARE IDENTIFIABLE AS BROKEN SEAL TANGS. TRANSMISSION WAS REPLACED AND RETURNED TO CHIR823C. AFT TRANSMISSION WAS REPAIRED. ALL ASSOCIATED DISCREPANCIES WERE CORRECTED IAW CHI C07-5 CR/OM SEC 62-10-04 REV 4 DATED MAY 09, 2017.
